Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/56905

Poincare invariants are Seiberg-Witten invariants

Authors Chang, Huai-Liang View this author's profile
Kiem, Young-Hoon
Issue Date 2013
Source Geometry and Topology , v. 17, (2), 2013, p. 1149-1163
Summary We prove a conjecture of Durr, Kabanov and Okonek that provides an algebro-geometric theory of Seiberg-Witten invariants for all smooth projective surfaces. Our main technique is the cosection localization principle (Kiem and Li [8]) of virtual cycles.
ISSN 1465-3060
Language English
Format Article
Access View full-text via DOI
View full-text via Web of Science
View full-text via Scopus
Find@HKUST